# SDR R61A2019080320799

- Difficulty date: July 22, 2019
- Submitted: August 4, 2019
- Operation: Air carrier
- Aircraft: N861RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000094
- Aircraft time: 39,459 hours, 23,683 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17013228001
- Condition: Cracked
- Location: Frame 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS OUT OF SERVICE FOR HEAVY CHECK,  COCKPIT FLOOR STRUCTURE FR 12 CROSSBEAM FWD SIDE LBL 36, ANGLE FOUND CRACKED. REMOVED AND REPLACED CRACKED ANGLE IAW SRM 51-41-01. PSE:53-10-026  A/C REMAINS OUT OF SERVICE.
